# SDR ASOA04878

- Difficulty date: November 3, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 14,058 hours
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FLOOR SUPPORT CLIPS AT FS 484, LBL 36 AND RBL 36 WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE FLOOR SUPPORT CLIPS AT FS 484, LBL 36 AND RBL 36 IAW EO 600-53-0098.
